# SDR CALA2022112103182

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 44,583 hours, 22,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347711000200
- Condition: Corroded
- Location: Fr59str39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 59 AT STGR39R HAS CORROSION AT 4 EACH FASTENER HOLES PE R NR9292816/42816 GEN BY V925324 FOLLOWS: "FOR THE INTERIM REPAIR ACCOMPLISHED ON FR59 LATEST REVISION OF ECRA 5340-02066 ON OR BEFORE MAY 16,2023." STR36RH-42RH, ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE MECH: V080280 INSP: LC-99, LC98, LC30. PERFORMED INTERIM REPAIR ON FR59 STR39R TO STR42R IAW ECRA 5340-02066. PER PART 1.2 OF ERA GENERATE A DIP LP TO READ AS
